# SDR USAA070709

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 20,274 hours, 20,274 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1162/1292 BEAM SEGMENT BETWEEN FR C66 & 68 HAS CORROSION.  PART REPLACED WITH LIKE PART PER SRM 53-41-14; CORR TASK JA-260-53500, DEFECT SIZE:  1 INCH SQ (2 EA).
